본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Bulletin of the Korean Mathematical Society = 대한수학...Bulletin of the Korean Mathematical Society = 대한수학회보 21건

  1. [국내논문]   ON A CONFORMAL KILLING VECTOR FIELD IN A COMPACT ALMOST KAHLERIAN MANIFOLD  

    TAKANO, KAZUHIKO (Department of Mathematics, Faculty of Engineering, Shinshu University ) , JUN, JAE-BOK (Department of Mathematics, College of Natural Science, Kookmin University)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.42 no.1 ,pp. 1 - 4 , 2005 , 1015-8634 ,

    초록

    In this paper, we will prove that in a compact almost Kahlerian manifold $M^n$ , any conformal Killing vector field is Killing if n $\ge$ 4.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   CONFORMAL TRANSFORMATIONS IN A TWISTED PRODUCT SPACE  

    KIM, BYUNG-HAK (Department of Mathematics and Institute of Natural Sciences, Kyung Hee University ) , JUNG, SEOUNG-DAL (Department of Mathematics, Cheju University ) , KANG, TAE-HO (Department of Mathematics, University of Ulsan ) , PAK, HONG-KYUNG (Department of Information Security, Daegu Haany University)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.42 no.1 ,pp. 5 - 15 , 2005 , 1015-8634 ,

    초록

    The conharmonic transformation is a conformal trans-formation which satisfies a specified differential equation. Such a transformation was defined by Y. Ishii and we have generalized his results. Twisted product space is a generalized warped product space with a warping function defined on a whole space. In this paper, we partially classified the twisted product space and obtain a sufficient condition for a twisted product space to be locally Riemannian products.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   A HIGHER ORDER MONOTONE ITERATIVE SCHEME FOR NONLINEAR NEUMANN BOUNDARY VALUE PROBLEMS   피인용횟수: 1

    AHMAD, BASHIR (Department of Mathematics, Faculty of Science, King Abdul Aziz University ) , NAZ, UZMA (Department of Mathematics, Quaid-I-Azam University ) , KHAN, RAHMAT A. (Department of Mathematics, Quaid-I-Azam University)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.42 no.1 ,pp. 17 - 22 , 2005 , 1015-8634 ,

    초록

    The generalized quasilinearization technique has been employed to obtain a sequence of approximate solutions converging monotonically and rapidly to a solution of the nonlinear Neumann boundary value problem.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   ROTATION SURFACES WITH 1-TYPE GAUSS MAP   피인용횟수: 3

    NIANG, ATHOUMANE (Recherches en Mathematiquss Laboratoires G.T.A, Universite Montpellier)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.42 no.1 ,pp. 23 - 27 , 2005 , 1015-8634 ,

    초록

    In this paper, we study rotation surfaces in a Euclidean space with pointwise 1-type Gauss map and obtain by the use of the concept of pointwise finite type Gauss map, a characterization theorem for rotation surfaces of constant mean curvature.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   SOME RESULTS ON THE STABILITY OF THE HOMOGENEOUS FUNCTIONS  

    CZERWIK, S. (Institute of Mathematics, Silesian Univ. of Tech.)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.42 no.1 ,pp. 29 - 37 , 2005 , 1015-8634 ,

    초록

    In this paper we present result on Pexider type of stability and superstability of homogeneous mappings. Some consequences for quadratic mappings and linear operators are also established.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   SOME ESTIMATES FOR COMPACT HYPERSURFACES IN HYPERBOLIC SPACE  

    ETEMAD, AZAM (Department of Mathematics, Isfahan University of Technology)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.42 no.1 ,pp. 39 - 44 , 2005 , 1015-8634 ,

    초록

    Let M be a compact hypersurface in hyperbolic space and let A be the area of M and V be the volume of the compact domain bounded by M. In this paper, we find a lower bound for $\frac{A}{V}$ in two cases, M has constant scalar curvature and M has constant mean curvature.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   ON EXCHANGE qb-IDEALS  

    CHEN, HUANYIN (Department of Mathematics, Zhejiang Normal University ) , CHEN, MIAOSEN (Department of Mathematics, Zhejiang Normal University)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.42 no.1 ,pp. 45 - 51 , 2005 , 1015-8634 ,

    초록

    In this paper, we establish necessary and sufficient conditions for an exchange ideal to be a qb-ideal. It is shown that an exchange ideal I of a ring R is a qb-ideal if and only if when-ever $a{\simeq}b$ via I, there exists u ${\in} I_q^{-1}$ such that a = $ubu_q^{-1}$ and b = $u_q^{-1}$ . This gives a generalization of the corresponding result of exchange QB-rings.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   ISOMORPHIC MODULAR GROUP ALGEBRAS OF SEMI-COMPLETE PRIMARY ABELIAN GROUPS   피인용횟수: 1

    DANCHEV, PETER V. (13 General Kutuzov Street)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.42 no.1 ,pp. 53 - 56 , 2005 , 1015-8634 ,

    초록

    Suppose G is a semi-complete abelian p-group and FG ${\cong}$ FH as commutative unitary F-algebras of characteristic p for any fixed group H. Then, it is shown that, G ${\cong}$ H. This improves a result of the author proved in the Proceedings of the American Math. Society (2002) and also completely solves by an another method a long-standing problem of W. May posed in the same Proceedings (1979).

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   STABILITY OF A GENERALIZED QUADRATIC FUNCTIONAL EQUATION WITH JENSEN TYPE   피인용횟수: 2

    LEE, YOUNG-WHAN (Department of Computer and Information Security, Daejeon University)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.42 no.1 ,pp. 57 - 73 , 2005 , 1015-8634 ,

    초록

    In this paper we solve a generalized quadratic Jensen type functional equation $m^2 f (\frac{x+y+z}{m}) + f(x) + f(y) + f(z) =n^2 [f(\frac{x+y}{n}) +f(\frac{y+z}{n}) +f(\frac{z+x}{n})]$ and prove the stability of this equation in the spirit of Hyers, Ulam, Rassias, and Gavruta.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   MOTION OF VORTEX FILAMENTS IN 3-MANIFOLDS  

    PAK, HEE-CHUL (Department of Applied Mathematics, Dankook University)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.42 no.1 ,pp. 75 - 85 , 2005 , 1015-8634 ,

    초록

    In this paper, the visco-Da-Rios equation; (0.1) ( $$\frac{{\partial}{\gamma}}{{\partial}t}=\frac{{\partial}{\gamma}}{{\partial}s}{\bigwedge}\frac{D}{ds}\frac{{\partial}{\gamma}}{{\partial}s}+{\nu}\frac{{\partial}{\gamma}}{{\partial}s}$$ ) is investigated on 3-dimensional complete orientable Riemannian manifolds. The global existence of solution is discussed by trans-forming (0.1) into a cubic nonlinear Schrodinger equation for complete orient able Riemannian 3-manifolds of constant curvature.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지